MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP32515X
Medical Device Problem Codes Burst Container or Vessel (1074); Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Code Available (3191)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The lesion was a non-tortuous, non-calcified cto in the lad, one 3.0x15 resolute onyx drug eluting stent was implanted with no difficulties reported.The lesion had been pre-dilated.An attempt was made to post dilate the stent with an nc euphora balloon.No damage had been noted to the nc euphora packaging.There were no issues noted when removing the balloon from the hoop/ tray.There were no issues removing the stylette.The device was inspected and prepped with no issues noted.No resistance was encountered when advancing the balloon, excessive force was not used.Inflation difficulties were experienced with the balloon, taking longer than expected to inflate (1 sec to get to 12 atms).The stent was post dilated and deflation difficulties were then encountered.The balloon was ruptured by taking the balloon to high atmosphere with the inflation device.On removal of the balloon catheter and guide wire, par t of the balloon had detached and remained in the left main.A snare was unsuccessful in retrieving the detached part of the balloon.Three procedure wires were introduced into the patient, torqued and were successful in capturing and removing the detached part of the balloon.Patient is stable, vitals are consistently stable.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: an inflation device was received with the complaint device.The device returned with a guidewire loaded through it.The device returned with a detachment of the distal shaft outer, 23.7cm distal to the guidewire entry port.The balloon and distal tip detached from the delivery system.The material at the detachment site was jagged and uneven on both sides of the detachment site.It was not possible to perform inflation or deflation testing due to detachment of material at the distal shaft outer.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7668996
Report Number9612164-2018-01655
Device Sequence Number2771765
Product Code LOX
UDI-Device Identifier00643169395794
UDI-Public00643169395794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2020
Device Catalogue NumberNCEUP32515X
Device Lot Number215229369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer08/08/2018
09/20/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/03/2018
10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR